Nonergodic Quadratic Operators for a Two-Sex Population

  • N. N. Ganikhodzhaev
  • U. U. Zhamilov
  • R. T. Mukhitdinov

Abstract

We describe the structure of quadratic operators of a two-sex population that differs from the model studied by Lyubich and give an example of nonergodic quadratic operator for a two-sex population.
Published
25.08.2013
How to Cite
GanikhodzhaevN. N., ZhamilovU. U., and Mukhitdinov R. T. “Nonergodic Quadratic Operators for a Two-Sex Population”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 8, Aug. 2013, pp. 1152–1160, http://umj.imath.kiev.ua/index.php/umj/article/view/2498.
Section
Short communications